# SDR ASAA2017090821860

- Difficulty date: September 8, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 12,748 hours, 4,272 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 42TH7C
- Condition: Failed
- Location: Cockpit
- Part time: 12,766 hours, 4,277 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S COURSE SELECTOR INTERMITTENTLY FROZE UP. GROUNDED - YES. REMOVED AND REPLACED DFCS MCP, REF AMM 22-11-34 P/B 400. CHECKS OK, REF AMM 22-11-34-740-801.
